About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 158436, 7 pages
http://dx.doi.org/10.1155/2014/158436
Research Article

Existence of Positive Solutions to Nonlinear Fractional Boundary Value Problem with Changing Sign Nonlinearity and Advanced Arguments

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 24 March 2014; Accepted 19 June 2014; Published 9 July 2014

Academic Editor: Xinguang Zhang

Copyright © 2014 Zhaocai Hao and Yubo Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaocai Hao and Yubo Huang, “Existence of Positive Solutions to Nonlinear Fractional Boundary Value Problem with Changing Sign Nonlinearity and Advanced Arguments,” Abstract and Applied Analysis, vol. 2014, Article ID 158436, 7 pages, 2014. doi:10.1155/2014/158436